# SDR USAA950466

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Bs 1401-1418
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND CHAFED AREA STATION 1401-1418 LONGERON 8 LEFT.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 2 AND USAIR TYPICAL REPAIR 53-10-17.  (W)
